# SDR DALA2024120211342

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,773 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Abnormal
- Location: Aft Lt Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6050433) FLT ATTENDENT REPORTED 851DN EMERGENCY LIGHTS FLASHING DURING FLIGHT. REMOVED AND REPLACED AFT LT GALLEY BATTERY PACK AND CHARGER ASSY PER B737 AMM 33-51. OPS CHK GOOD.
